The invariant theory of isotropic turbulence

被引:161
作者
Robertson, HP [1 ]
机构
[1] Princeton Univ, Princeton, NJ USA
来源
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY | 1940年 / 36卷
关键词
D O I
10.1017/S0305004100017199
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:209 / 223
页数:15
相关论文
共 5 条
[1]   On the statistical theory of isotropic turbulence [J].
de Karan, T ;
Howarth, L .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES, 1938, 164 (A917) :0192-0215
[2]  
Jeffreys H., 1931, CARTESIAN TENSORS
[4]  
Taylor GI, 1935, PROC R SOC LON SER-A, V151, P0421, DOI 10.1098/rspa.1935.0158
[5]  
Weitzenboock R., 1923, INVARIANTENTHEORIE